# SDR CA000606022

- Difficulty date: May 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 26,421 hours
- Engine: Rroyce DART5352
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED HEARING AN UNUSUAL ONE TIME NOISE WHILE THEY WERE ENROUTE YYH TO YZF. AFTER ARRIVING YZF A PORTION OF THE RT EMERGENCY EXIT OUTER WINDOW PANE WAS OBSERVED TO HAVE DEPARTED THE AIRCRAFT. DAMAGE TO THE RT HORIZONTAL STABILIZER LEADING EDGE RESULTED FROM THE DEPARTING DEBRIS. THE WINDOW PANE AND LEADING EDGE SECTION WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
